Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

No periods after finishing Minigyon. Missed few pills. Reason for delayed period?

It is my understanding that upon finishing the pack of 21 Minigynon 30 tablets, that my period would start. I took the last pill on Friday and today (Sunday) I am still periodless and worried. I had forgotten it on a few days but took the pills as soon as i remembered. :( This is my first set of oral contraceptive , could my body just be responding to it strangely??
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi Dear,
Birth control pills have to be taken in a prescribed and correct manner in order to produce desired results. Missing few pills ( more than 2) during cycle exposes you to the risk of pregnancy even if you have taken them afterwards. Moreover, for maximum efficacy the pill acts best from 2nd cycle. However, you had your last pill on Friday and you can wait for1 week for periods to start. Ali the best
Answered: Sun, 4 Aug 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Nehal Mehta's  Response
thank you for using healthcare magic,
well after starting o.c pills it is possible that your periods get irregular and might get delayed. after few cycle usually it becomes regular..
but since you have forgotten many pills in between and if you had unprotected sex in your fertile period then there are chances of pregnancy..
i will suggest you to wait for few days and still if you do not get your period then take home pregnancy test or go for more confirmatory test like beta hcg level in blood or ultrasound
next time take pill regularly and on same time.. if you fail to take pill take it as soon as you remember and use additional birth control method like condom..
take care..
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor